# SDR ASAA2022100240124

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,224 hours, 15,048 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Intermittent
- Location: Right Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 TANK FWD BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT. GROUNDED - YES. REMOVED AND REPLACED #2 FWD BOOST PUMP LOW PRESSURE SWITCH IAW B737-800 AMM 28-42-11.
